| Model Number |
G48418 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/05/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that the user prepared the device as usual and inserted the delivery system from the right common femoral artery but resistance was met.He checked the sheath tip and found it was frayed.He replaced it with a back-up to complete the procedure.The patient did not experience any adverse effects due to this occurrence.